# SDR SIMA200530404

- Difficulty date: October 28, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIP AT GALLEY WILL NOT ILLUMINATE.  REPLACED NR 1 EXIT DOOR EMERGENCY LIGHT, FLOOR PROXIMITY STRIP IAW MM.  OPS CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
